# SDR DL757030042

- Difficulty date: January 9, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 55,436 hours, 28,777 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: EM91795
- Part serial: 3131AB
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, PARKING BRAKE LIGHT AND ANTISKID LIGHTS ILLUMINATED SIMULTANEOUSLY AND WOULD NOT RECYCLE.  REPLACED PARKING BRAKE VALVE V41 PER M/M.
